# SDR FDEA201306041192

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 79,075 hours, 25,220 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Fire Warning
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING PRE-START & GROUND LOADING, RECEIVED WORD OF A SUSPECTED APU FIRE.  FIRED BOTH BOTTLES.  APU RUNNING AT FULL POWER.  AFTER AUTO SHUTDOWN BLACK SMOKE SEEN COMING FROM APU TAIL PIPE.  PERFORMED INSPECTION OF APU BAY WITH NO DEFECTS NOTED.  NO EVIDENCE OF FIRE.
